Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

121 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What are the repercussions of the accidental ingestion of Flair Rox pen ink?

Answered by
Dr.
Dr. Swarnava Dattagupta

General & Family Physician

Practicing since :2013

Answered : 906 Questions

default
Posted on Sat, 31 Oct 2015 in General Health
Question: My 4yr old daughter seem to have accidentally swallowed 'flair rox' gel pen ink. When I noticed her at around 9pm her tongue was completely thick blue. Immediately I cleaned her tongue for about 10 mins and we rushed to hospital. Based on Doctor's advice we gave her lanzol - lansoprazole 15mg and milk to drink. Doctor advised to come back if at all she vomit. Please give us a second opinion.
doctor
Answered by Dr. Swarnava Dattagupta 14 minutes later
Brief Answer:
Do not worry; she will be fine

Detailed Answer:
Hi,
Thank you for posting your query in healthcaremagic.com
This is Dr. Swarnava dattagupta answering your query.

I understand your concern.
A pen contains very little ink and though there are some ingredients which can be harmful if taken for long time, it is present in so little amount that it should not cause any harm. Also, some of the ink was probably removed by you when it came to your notice. Dont worry, your doctor has given you appropriate medicine and she will be alright.
And look for vomiting or diarrhea symptoms. She might then be given medicine accordingly if that occurs.
I have never seen any patient yet to fall sick following accidental ingestion of ink from a pen. So relax.

Hope i have answered your question.
If you have any further questions i will be happy to help.
Regards.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

Recent questions on  Lanzol

doctor1 MD

My son is complaining of stomach pain after wake up , the upper stomach is paining for him. After eating he is alright. This is happening almost every day. Earlier Doctor told to avoid milk on empty stomach so he has discontinued milk on empty...

doctor1 MD

My 3.8 years old daughter went to bed fine but she woke up at 2 and started vomiting . Vomiting continue with foam and white liquid after every half an hour... Kindly advise

doctor1 MD

Hi Doctor, My daughter is two months old. She is taking mother's milk as well as lactogen. Since, mother's milk is not sufficient and she is hungry at times. So we give her lactogen. However, she is vomitting milk a lot these days. We gave her...